How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I suspect that I am being slowly poisoned by my husband, I

Customer Question

I suspect that I am being slowly poisoned by my husband
JA: Have you seen a doctor about this yet? Are you taking any medications the doctor should know about?
Customer: I am taking meds, protonix for acid reflux, premarin for horomone replacement, and wellbutrin for depression
JA: How long have you been feeling this way? Have you reached out to anyone about this yet?
Customer: I've known something was off for about a month. My husband does all the cooking in the house, and I've been experiencing confusion, weakness, aching over my entire body. I had my annual blood work done at the doc about a week ago. The only abnormality was an A1C result of 5.7.
JA: Is there anything else in your medical history you would like the doctor to know?
Customer: I just don't feel right. jittery, sweats, unable to think clearly. sometimes my hands start shaking for no reason.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. David replied 4 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 4 months ago.

it sounds like you are battling severe anxiety symptoms which can cause brain fog, inability to think clearly, paranoia, jitteriness as well.

what dose of wellbutrin are you taking?

you may need to talk to your doctor about medications for anxiety.